MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY EDM VENTRICULAR CATHETER, LARGE DIAMETER, 35 CM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY EDM VENTRICULAR CATHETER, LARGE DIAMETER, 35 CM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 27703
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the catheter was leaking.No patient symptoms or complications were reported and the patient¿s status was listed as no injury.
 
Additional Manufacturer Narrative
Approximately 33 cm of the edm ventricular catheter was returned.The catheter was patent and met the requirements for leak testing.Therefore the conditions of the complaint could not be duplicated by laboratory personnel.Proteinaceous debris was observed within the interior and exterior of the catheter.All catheters are 100% inspected at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the cause of the leaking was not determined.

Brand Name
EDM VENTRICULAR CATHETER, LARGE DIAMETER, 35 CM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7308773
Report Number2021898-2018-00110
Device Sequence Number13756193
Product Code GWM
UDI-Device Identifier00643169496880
UDI-Public00643169496880
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number27703
Device Catalogue Number27703
Device Lot NumberE34690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1